# SDR SWAA2023031302329

- Difficulty date: February 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,693 hours, 35,154 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AR AT LOWER FUSELAGE 2023-113052<[01] TOOL USED: CALIPER PN: 500-197-30 B20189526 DUE DATE: 20/DEC/23.;[02] TOOL USED HOT BONDER P/N: HCS9200B P/N: 18165044; DUE DATE: 28-FEB-23;[03] TOOL USED: SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20-JUL-23;[04] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 16122983 DUE DATE: 24-JAN-24.;[05] REPAIRED ACCESS PANEL 193AR AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB COMPLETED
